MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 CONST 62MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED

SMITH & NEPHEW, INC. R3 CONST 62MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED
Catalog Number 71339162
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to emergency department with dislocated hip.Emergency department relocated hip under sedation.No operation needed.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.(b)(4).

Brand Name
R3 CONST 62MM
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6833815
Report Number1020279-2017-00683
Device Sequence Number10778297
Product Code KWZ
UDI-Device Identifier00885556021668
UDI-Public00885556021668
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/24/2021
Device Catalogue Number71339162
Device Lot Number10DM14896R
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer08/07/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;